RTU Research Information System
Latviešu English

Publikācija: A Method of Conversion of Some Coefficient Inverse Parabolic Problems to a Unified Type of Integral-Differential Equation

Publication Type Scientific article indexed in SCOPUS or WOS database
Funding for basic activity Unknown
Defending: ,
Publication language English (en)
Title in original language A Method of Conversion of Some Coefficient Inverse Parabolic Problems to a Unified Type of Integral-Differential Equation
Field of research 1. Natural sciences
Sub-field of research 1.1 Mathematics
Authors Sharif Guseynov
Janis Rimshans
Jevgenijs Kaupuzs
Artūrs Medvids
Daiga Žaime
Keywords Coefficient inverse problems; Existence and uniqueness; Volterra integral-differential equation
Abstract Coefficient inverse problems are reformulated to a unified integral differential equation. The presented method of conversion of the considered inverse problems to a unified Volterra integral-differential equation gives an opportunity to distribute the acquired results also to analogous inverse problems for non-linear parabolic equations of different types.
DOI: 10.4028/www.scientific.net/AMR.222.353
Reference Guseynov, S., Rimshans, J., Kaupuzs, J., Medvids, A., Žaime, D. A Method of Conversion of Some Coefficient Inverse Parabolic Problems to a Unified Type of Integral-Differential Equation. Advanced Materials Research, 2011, Vol.222, pp.353-356. ISSN 1022-6680. Available from: doi:10.4028/www.scientific.net/AMR.222.353
Additional information Citation count:
  • Scopus  0
ID 15094